URGENT: NutraSweet(tm) Destroys Usenet!!!!

Betty Martini betty at noel.pd.org
Wed Aug 2 01:30:03 EST 1995


Slurring of words is the first sign of methanol toxicity.  If you want 
instructions to the auto-responder you can access the case histories.  
The one on Alicia Morris is classic which is why we use it.  We see her 
problem over and over.  First she began to slur her words (she was 
drinking about three Diet Cokes a day), then she started losing her 
equilibrium, her legs went numb, usual headaches (she thought she had a 
brain tumor), began to lose her memory, etc.  Then she went to see an 
ophthalmologist because she was going blind in one eye (methanol converts 
to formaldehyde in the retina), and he told her she had multiple sclerosis.
A medical doctor also diagnosed MS.  This is so common that when I met 
her and she gave me these symptoms, and before she told me she was 
drinking three Diet Cokes a day, I said: "Alicia, you're consuming 
NutraSweet, get off of it, you'll be okay in a couple of months."  Sure 
enough every symptom she had disappeared including MS.  Methanol toxicity 
mimics MS and Dr. Roberts mentioned he tells physicians not to make the 
diagnosis until he gets the patient off of NutraSweet.

This also happened to Dr. James Bowen who was drinking Diet Koolaide.  He 
began to slur his words but he didn't use alcohol or take drugs.  They 
put him in a mental hospital and, of course, there he was no longer on 
NutraSweet so his problems disappeared.  I have a tape by him and he 
tells how from then on he could identify patients who were poisoned with 
NutraSweet.  He also said that NutraSweet was instant birth control.  In 
the case of Alicia Morris she has been off NutraSweet a good bit of time 
and she has been able to conceive.  

Same thing with Gloria Collins whose case history is listed.  She began 
to slur her words and lose her equilibrium and when she told me had just 
come home from the eye doctor.  He did not know why she was going blind.
She said: "I think I'm dying and have MS".  Same symptoms we see day in 
and day out.  I said:  "Gloria, you're on NutraSweet - get off of it!"
It was less than a month when her vision returned, her equilibrium 
problems disappeared and the pains in her legs vanished.  She was using 
12 packets of Equal a day.  

Today both of these women distribute warning flyers as we do.  Both 
thought they were dying and have returned to healthy, useful lives, off 
of aspartame.  

The Fibromyalgia association listed slurring of the words as a symptom of 
fibromyalgia at an exit at the Conference of the American College of 
Physicians.  Everyone of the symptoms were identical to aspartame disease.
I explained to them that slurring of the words would no association with 
joint pain but that fibromyalgia was epidemic because of aspartame and it 
usually reversed when the patient abstained.

Slurring of the words are telltale signs of methanol toxicity.  It will 
affect your vision and cause neurological symptomatology.  You'll get 
vertigo, tinnitus, muscle spasms, dizziness, headaches, etc.  I 
personally have seen about 25 people diagnosed with multiple sclerosis 
who were on NutraSweet.  In reality all 25 were suffering from methanol 
toxicity and all 25 cases reversed when the patient abstained.

If you would like to verify this information, more than just reading 
these case histories on auto-responder (if you want instructions) you can 
call the Aspartame Consumer Safety Network at 214 352-4268.  They have 
thousands of these case histories in their database.  This information is 
also listed in the book ASPARTAME (NutraSweet) IS IT SAFE by Dr. H. J. 
Roberts.  Dr. Roberts himself will verify it for you if you wish to write 
him at 300 27th Street, West Palm Beach, Florida 33407. 

I assure you if you get off NutraSweet your symptoms will disappear, it 
is very common in people on aspartame.  Joyce Wilson who lived in 
Stockbridge, Georgia also started out like this - but nobody warned her 
until it was too late. She went blind and died.   

Betty Martini
Domain:  betty at pd.org
UUCP:  ...!emory!pd.org!betty

On 1 Aug 1995, AL BELL wrote:

> Aspartame:
> 
> I used to drink a lot of caffein-free Diet Coke and still drink a lot of 
> regular and decaf coffee.
> 
> I discovered that I felt weak and began slurring my words after drinking 
> more than a can or two of Diet Coke, so I stopped drinking it. Drinking 
> too much coffee affects me in entirely different ways.
> 
> One possibility is that old aspartame breaks down into some not-so-great 
> substance. My recollection is that aspartame that's heated for too long 
> at too high a temperature has an effect similar to that of alcohol.
> 
> Another possibility is some people's bodies react badly when they are 
> tricked into consuming a low-calorie substance that seems high-calorie.
> 
> 



More information about the Neur-sci mailing list